# SDR 0300916638

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 69,454 hours, 9,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT A BURNING ODOR EMITTED BY DOOR 5L. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. ODOR DISSIPATED AFTER LANDING. CHECKED ELECTRICAL SYSTEMS BY DOOR 5L WITH NO FAULTS FOUND. OPERATIONAL CHECK GOOD.
